# SDR JBXA000199

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N106
- Make and model: Fokker F.27MK 100
- Aircraft serial: 11477
- Aircraft time: 19,301 hours, 13,861 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

WHEN POWER WAS APPLIED AND A/C BEGAN TO ROLL THERE WAS A HEAVY VIBRATION COMING FROM THE NOSE GEAR.  ABORTED AT 40 KTS.  REMOVED AND REPLACED NOSE TIRES.
